# SDR FDEA201011134342

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 440, LBL 25 TO BL 0.  CUT OUT DAMAGED AREA DIMS 2.5" X 2". FABRICATED UPPER CHORD USING BAC1505-100617-7075T3 DIMS 15.10", SUPPORT ANGLE USING BAC1490-2785-7075T6 DIMS 15.10", SUPPORT ANGLE USING BAC1490-2831-7075T6 DIMS 11.65", REINFORCEMENT STRAP USING BAC1512-3396 DIMS 15.10" X .90", REINFORCEMENT STRAP USING BAC1512-3396 DIMS 11.65" X .90" AND INSTALLED ALL PARTS IAW SRM 53-10-8.
